# SDR SWAA2022021691795

- Difficulty date: May 7, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Delaminated
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BOARD 222 BF DELAMED 18' FROM FWD END; 13' FROM OTBD SIDE. / EVALUATED AND REPAIRED FWD WET AREA FLOOR BOARD 222BF OF DELAMINATION AT 18' FROM FWD END AND 13' FROM OTBD SIDE LESS THAN 1 INCH TOTAL IAW B737-700 SRM 53-00-50-2R-0 REV 64 AND B737-700 SRM 53-00-50-2R-2 REV 64. A59144; A94393; A19298
